• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



*Periods and losing weight - detail*

#1
WARNING! PERSONAL INFO!

Sorry if this is a little too personal but could really do with some reassurance.


I am on the contraceptive pill, and have been for about 5 years, I have tried two sorts, and have been on my most recent for about 3years.

In the past 3years since I have been on this pill I havent bled while I've been on and that was totally normal according to the nurse. I just sort of got the symptoms, with occasional spotting so I knew it was 'that time'. When I was concerned that I started spotting, I went to the clinic and they said it was absolutely normal, and I could bleed whilst on this pill.

But, this month, for the first time in 3years, I've had a proper period, with the stomach cramp I used to suffer with years ago, headaches, spotty t-zone blah blah blah.
ITS RUBBISH!!

Is it because I'm losing weight that I've started to get my period back?

Sorry if there's too much info!

Thanks
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Lady who is 57!!! Not had period in 9 years had one last month at my group, she ran to doctor , he said was weight loss boosted her ovulation
 
#6
I had a few months go by with really light periods - My first loss was 10lbs & my period after that was so heavy & painful! I can only assume that it was down to the loss because nothing else had changed. I really hope so.
 
#8
My periods have been a nightmare since I've been on SW, getting them every 2 weeks and very heavy and painful but thankfully I've gone 3 weeks and no sign so must have sorted itself out!

Don't worry hun it's probably just your hormones getting a boost from your losses
 
#10
chiefbridesmaid said:
My periods have been a nightmare since I've been on SW, getting them every 2 weeks and very heavy and painful but thankfully I've gone 3 weeks and no sign so must have sorted itself out!

Don't worry hun it's probably just your hormones getting a boost from your losses
I'm sorry you're having such a tough time with your period at the mo :( but like you said hopefully it's sorted itself out!!

Thanks Hun. :) x
 
#11
bunnylovesalan said:
Ever since I have started to lose weight, I suffer with stomach cramps :(
Aw :( at least I'm not the only one!
Hope it's not too bad :) x
 
#12
Funnily enough, I've not had periods the whole time I've been on my current pill, but they started again a few months back - reading your post has made me wonder if it is, in fact, down to weight loss!!
 
#13
Which pill are you on? I'm on cerazette which stops bleeding generally but spotting/periods can sometimes occur. Although I don't bleed I still seem to get spots, bloating and cravings when I would have been due to have a period! Odd!!!
 
#15
My periods have been all over the place since starting SW. I haven't had any dramatic weight loss just the usual 1pm a week.

I went 7 weeks without having a period then some light spotting then a week gap then a period which lasted for around 8-9 days :(
 
#17
peachy7 said:
Which pill are you on? I'm on cerazette which stops bleeding generally but spotting/periods can sometimes occur. Although I don't bleed I still seem to get spots, bloating and cravings when I would have been due to have a period! Odd!!!
I am on cerazette too. And I've only ever had spotting before but since I'm losing weight it's been a proper period. :( x
 
#18
uoyevoli said:
My periods have been all over the place since starting SW. I haven't had any dramatic weight loss just the usual 1pm a week.

I went 7 weeks without having a period then some light spotting then a week gap then a period which lasted for around 8-9 days :(
Aw that's pants about your long period. Thanks for the reply! X
 
#19
-Laura- said:
Funnily enough, I've not had periods the whole time I've been on my current pill, but they started again a few months back - reading your post has made me wonder if it is, in fact, down to weight loss!!
I cannot think of anything else it could be! Xx :)
 
#20
Phew n I thought just me who had trouble on cerazette... It's done nothin but be a pain in the arse the last twelve months!

I didn't have a period for 12 months. Had to have internal scan. Everythin was fine! And came on my first period in 12 months 2 days later... Then doctors messed up prescription so I was on wrong pill for 6 months.... Went bk as blood pressure rocketed. Then was bk on cerazette a year ago and I have 3 months no period and 3 weeks heavy period and it makes me
Pass out feel sick and dizzy.

I can't have other pills as hormones make me bad. Don't wanna try injection or implant or coil.....

Only got 2 more packs left after the one I'm on so I'm just gona stop takin it!

As in sept I gonna try for baby number 2 any way. Just a nightmare pill. Not knowin when ur gonna be on
 


Thread starter Similar threads Forum Replies Date
Ask MiniMins 0
Slimming World 4
Slimming World Off Topic 1
Cambridge Diet 100% Posts! 1
Atkins Diet 0

Similar threads